# SDR VTZA97693

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6380 - IAD-JFK - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CABIN OVERHEAD PANEL FELL DOWN IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED PANEL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
